Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2379 Publications


2019 | Conference Paper | IST-REx-ID: 6565
Kundu, A., Garcia Soto, M., & Prabhakar, P. (2019). Formal synthesis of stabilizing controllers for periodically controlled linear switched systems. In 5th Indian Control Conference Proceedings. Delhi, India: IEEE. https://doi.org/10.1109/INDIANCC.2019.8715598
View | DOI
 

2019 | Journal Article | IST-REx-ID: 6596   OA
Shehu, Y. (2019). Convergence results of forward-backward algorithms for sum of monotone operators in Banach spaces. Results in Mathematics, 74(4), 138. https://doi.org/10.1007/s00025-019-1061-4
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6609   OA
Barzanjeh, S., Redchenko, E., Peruzzo, M., Wulf, M., Lewis, D., Arnold, G. M., & Fink, J. M. (2019). Stationary entangled radiation from micromechanical motion. Nature, 570, 480–483. https://doi.org/10.1038/s41586-019-1320-2
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6717   OA
Igler, C., & Abedon, S. T. (2019). Commentary: A host-produced quorum-sensing autoinducer controls a phage lysis-lysogeny decision. Frontiers in Microbiology, 10, 1171. https://doi.org/10.3389/fmicb.2019.01171
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6611   OA
Glanc, M., Fendrych, M., & Friml, J. (2019). PIN2 polarity establishment in arabidopsis in the absence of an intact cytoskeleton. Biomolecules, 9(6), 222. https://doi.org/10.3390/biom9060222
View | Files available | DOI | PubMed | Europe PMC
 

2019 | Conference Paper | IST-REx-ID: 6642   OA
Dostalík, M., Průša, V., & Skrivan, T. (2019). On diffusive variants of some classical viscoelastic rate-type models. In AIP Conference Proceedings (Vol. 2107, p. 020002). Zlin, Czech Republic: AIP. https://doi.org/10.1063/1.5109493
View | DOI | Download (ext.) | arXiv
 

2019 | Conference Paper | IST-REx-ID: 6647   OA
Fulek, R., Gärtner, B., Kupavskii, A., Valtr, P., & Wagner, U. (2019). The crossing Tverberg theorem. In 35th International Symposium on Computational Geometry (Vol. 129, p. 38:1-38:13). Portland, OR, United States: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPICS.SOCG.2019.38
View | Files available | DOI | arXiv
 

2019 | Conference Paper | IST-REx-ID: 6673
Alistarh, D.-A., Nadiradze, G., & Koval, N. (2019). Efficiency guarantees for parallel incremental algorithms under relaxed schedulers. In 31st ACM Symposium on Parallelism in Algorithms and Architectures (pp. 145–154). Phoenix, AZ, United States: ACM Press. https://doi.org/10.1145/3323165.3323201
View | DOI
 

2019 | Journal Article | IST-REx-ID: 6680   OA
Sachdeva, H. (n.d.). Effect of partial selfing and polygenic selection on establishment in a new habitat. Evolution. https://doi.org/10.1111/evo.13812
View | DOI | Download (ext.)
 

2019 | Journal Article | IST-REx-ID: 6659
Zenmyo, N., Tokumaru, H., Uchinomiya, S., Fuchida, H., Tabata, S., Hamachi, I., … Ojida, A. (2019). Optimized reaction pair of the CysHis tag and Ni(II)-NTA probe for highly selective chemical labeling of membrane proteins. Bulletin of the Chemical Society of Japan, 92(5), 995–1000. https://doi.org/10.1246/bcsj.20190034
View | DOI
 

2019 | Journal Article | IST-REx-ID: 73   OA
Erbar, M., Maas, J., & Wirth, M. (2019). On the geometry of geodesics in discrete optimal transport. Calculus of Variations and Partial Differential Equations, 58(1). https://doi.org/10.1007/s00526-018-1456-1
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6755   OA
Picard, M. A. L., Vicoso, B., Roquis, D., Bulla, I., Augusto, R. C., Arancibia, N., … Cosseau, C. (2019). Dosage compensation throughout the Schistosoma mansoni lifecycle: Specific chromatin landscape of the Z chromosome. Genome Biology and Evolution, 11(7), 1909–1922. https://doi.org/10.1093/gbe/evz133
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6762   OA
Friesecke, G., & Kniely, M. (2019). New optimal control problems in density functional theory motivated by photovoltaics. Multiscale Modeling and Simulation, 17(3), 926–947. https://doi.org/10.1137/18M1207272
View | DOI | Download (ext.) | arXiv
 

2019 | Conference Paper | IST-REx-ID: 6490
Chatterjee, K., Goharshady, A. K., & Goharshady, E. K. (n.d.). The treewidth of smart contracts. In Proceedings of the 34th ACM Symposium on Applied Computing (Vol. Part F147772, pp. 400–408). Limassol, Cyprus: ACM. https://doi.org/10.1145/3297280.3297322
View | DOI
 

2019 | Journal Article | IST-REx-ID: 6786   OA
Hubert, C., Baruchi, Y., Mazuz-Harpaz, Y., Cohen, K., Biermann, K., Lemeshko, M., … Santos, P. (2019). Attractive dipolar coupling between stacked exciton fluids. Physical Review X, 9(2), 021026. https://doi.org/10.1103/PhysRevX.9.021026
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6779   OA
Suri, B., Pallantla, R. K., Schatz, M. F., & Grigoriev, R. O. (2019). Heteroclinic and homoclinic connections in a Kolmogorov-like flow. Physical Review E, 100(1), 013112. https://doi.org/10.1103/physreve.100.013112
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6793   OA
Akopyan, A., & Izmestiev, I. (2019). The Regge symmetry, confocal conics, and the Schläfli formula. Bulletin of the London Mathematical Society. https://doi.org/10.1112/blms.12276
View | DOI | Download (ext.) | arXiv
 

2019 | Conference Paper | IST-REx-ID: 6628   OA
Vegter, G., & Wintraecken, M. (2019). The extrinsic nature of the Hausdorff distance of optimal triangulations of manifolds. In The 31st Canadian Conference in Computational Geometry (pp. 275–279). Edmonton, Canada.
View | Files available
 

2019 | Journal Article | IST-REx-ID: 6818
Yumusak, C., Prochazkova, A. J., Apaydin, D. H., Seelajaroen, H., Sariciftci, N. S., Weiter, M., … Kovalenko, A. (2019). Indigoidine - Biosynthesized organic semiconductor. Dyes and Pigments, 171. https://doi.org/10.1016/j.dyepig.2019.107768
View | DOI
 

2019 | Journal Article | IST-REx-ID: 151   OA
Fischer, J. L., & Kneuss, O. (2019). Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity. Journal of Differential Equations, 266(1), 257–311. https://doi.org/10.1016/j.jde.2018.07.045
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

extern<>1

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed